# SDR DALA2020082602866

- Difficulty date: August 26, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,403 hours, 7,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING EMER LT SWITCH TO "ARM" ALL EMER LTS ILLUMINATE, BOTH FWD + AFT CABIN. UNABLE TO RESET. CORRECTIVE ACTION: PERFORMED T/S IAAW A330 TSM 33-51-00-810-805A. PERFORMED RESET OF CPC 1 + CPC 2. ALL OK.
